# SDR QXEA0102142

- Difficulty date: December 27, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 137 hours, 117 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 521153
- Condition: Disconnected
- Location: Nlg
- Part time: 137 hours, 117 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - AIRCRAFT RETURNED TO FIELD WHEN AFTER DEPARTURE, LANDING GEAR WOULD NOT RETRACT AND WOW INPUT CAUTION MESSAGE APPEARED.  AFTER TOUCHDOWN, NOSE GEAR HAD A SEVERE SHIMMY.  MAINTENANCE FOUND NOSE GEAR TORQUE LINKS DISCONNECTED AND NOSE TIRES GALLED AND SCUFFED.  REPLACED TIRES AND CLEANED, LUBED AND CONNECTED TORQUE LINKS, CONNECTOR JOINTS AND PULL PIN EXTRACT HANDLES.  NO FURTHER DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
